# SDR RAAA97E8005

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND LEFT WING LOWER NR 2 PANEL CRACKED, A .5 INCH CRACK AND A .375 INCH CRACK, BOTH CHORDWISE BETWEEN RISER NR 7 AND 8 AT WS 209.  REPAIRED PER LAC DWG NR 841634.
